| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redv3990 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (redv3990) have been reported from the same facility.
Event or Problem Description
It was reported the nurse was going to perform picc puncture for the patient.Before the puncture, he checked the materials.It was found that the probe shield in the ultrasound vascular guidance kit was broken.The gel leaked out and could not be used.The new kit was used immediately, which caused a waste of consumables.